# SDR AALA202508205498

- Difficulty date: August 14, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 24,099 hours, 10,498 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R GIRT BAR DOES NOT COME OUT OF THE CLIPS CORRECTLY. EXTREMELY DIFFICULT TO PULL OUT AND CAUSES UNSAFE CONDITION WHILE ATTEMPTING TO ARM. ADJUSTED GRIT BAR RETAINER CLIPS, PER AMM 25-66-00.
